Alert archive / Mississippi / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 271, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 15, 2010, 3:31 PM CDT for Choctaw County, Montgomery County, Webster County, Mississippi. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2010, 3:31 PM CDT (20:31 UTC)
- Expired
- Jun 15, 2010, 4:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Choctaw County, MS, Montgomery County, MS, Webster County, MS
The radar
The Columbus AFB radar (KGWX), 108 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3165 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 9:55 AM CDT, 5 hours 36 minutes earlier.
Area forecast discussion, Jun 15, 9:55 AM CDT, 5 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 955 AM CDT TUE JUN 15 2010 .UPDATE...A WELL-DEFINED UPPER(200MB) LOW JUST NW OF LAKE PONCHARTRAIN SPINNING NEWD TOWARD KMCB WITH ISOLATED SHRA/TSRA BREAKING OUT NEAR THE COASTAL COUNTIES. EXPECT ASCENT TO BE INCREASING OVER SERN MS DURING MAX HEATING SO HAVE BOOSTED POPS IN SERN MS FOR THIS AFTERNOON. MORNING RAOB ANALYSES SHOWING AT LEAST A RISK FOR WET MICROBURSTS FROM THE STORMS WITH PROGGED SBCAPES OF 3200J/KG AND DCAPE OF NEARLY 1100J/KG ALONG WITH VERTICAL TOTALS RUNNING AT 28. OTHERWISE...MINOR ADJUSTMENTS TO HOURLY GRIDS FOR MAINLY SKY COVER/QPFS. THE UPPER LOW SHOULD BE NEAR COLLINS THIS EVENING AND HEAD PAST KMEI LATE TONIGHT LEAVING A WEAK SHEAR AXIS IN IT/S WAKE. UPDATES SHOULD ALL BE POSTED AND AVAILABLE./40/ && .AVIATION... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED BETWEEN 15/1700 UTC AND 16/0200 UTC...WITH THE GREATEST COVERAGE OF THIS ACTIVITY ACROSS SOUTHERN AND EASTERN MISSISSIPPI. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS BETWEEN 40 AND 50 KT ALONG WITH HEAVY RAINFALL. THE SHOWERS AND STORMS WILL ALSO RESULT IN MVFR TO IFR CEILINGS/VISIBILITIES. OUTSIDE OF SHOWERS AND STORMS...GENERALLY VFR CONDITIONS ARE EXPECTED THROUGH WEDNESDAY... ALONG WITH SCATTERED CUMULUS CLOUDS WITH BASES AROUND 4 KFT THIS AFTERNOON. HOWEVER...PATCHY FOG ASSOCIATED WITH MVFR VISIBILITIES WILL BE POSSIBLE ACROSS SOUTHERN AND EASTERN MISSISSIPPI BETWEEN 16/1000 UTC AND 16/1300 UTC. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED WEDNESDAY AFTERNOON AND EARLY WEDNESDAY EVENING...RESULTING IN GUSTY SURFACE WINDS ALONG WITH MVFR TO IFR CEILINGS/VISIBILITIES. /COHEN/ && .PREV DISCUSSION... /ISSUED 349 AM CDT TUE JUN 15 2010/ SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...RAIN CHANCES INCREASE DURING THE SHORT TERM AS THE UPPER RIDGE HAS BROKEN DOWN AND AN UPPER DISTURBANCE AFFECTS THE CWA. RELATIVELY WEAK LOW LEVEL FLOW CONTINUES THIS EVENING...SO STORMS SHOULD MOVE FAIRLY SLOWLY. WHILE WE HAVE BEEN DRYING OUT FOR A PERIOD...THESE COULD DUMP HEAVY RAINFALL GIVEN PW VALUES INCREASING INTO THE 1.7 TO NEAR 2 INCH RANGE. AGAIN...FEEL THAT THE BETTER CHANCES FOR STORMS WILL BE ACROSS SOUTH AND EAST OF THE NATCHEZ TRACE. AFTERNOON STORMS THAT DEVELOP WILL DIMINISH AFTER SUNSET AND LEAVE GRADUALLY CLEARING SKIES. OVERNIGHT LOWS WILL GENERALLY BE IN THE LOW TO MID 70S. WEDNESDAY WILL AGAIN BE SIMILAR AS THE UPPER LOW SHOULD LINGER IN THE REGION AS WELL AS A FEW DISTURBANCES RIDING THROUGH THE UPPER FLOW ACROSS THE NORTHERN PART OF THE AREA. RAIN CHANCES LOOK HIGHER ACROSS THE ENTIRE REGION FOR WEDNESDAY. AMPLE MOISTURE(WITH PW VALUES INCREASING TO GREATER THAN 2 INCHES) WILL COMBINE WITH DAYTIME HEATING TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS. AT THIS TIME...MODELS NOT SHOWING TOO COOL MID LEVEL TEMPS...THUS VT NOT AS IMPRESSIVE. MODEL DCAPE NOT OVERLY HIGH AND NOT CONFIDENT IN HOW HIGH MICROBURST POTENTIAL WILL BE WEDNESDAY. WILL HAVE TO BETTER ASSESS THE RISK DAY BY DAY. TEMPERATURES ON WEDNESDAY CAME IN RATHER LOW WITH THE MAV GUI AND WHILE THERE WILL LIKELY BE MORE CLOUD COVER AND CONVECTION THAT DAY...FEEL FAIRLY SURE WE SHOULD REACH AT LEAST 90(INSTEAD OF UPPER 80S THAT GUI GAVE). RAISED TEMPS A COUPLE OF DEGREES IN A FEW LOCATIONS WITH GENERAL READINGS IN THE 90-92 RANGE. ANY STORMS THAT DEVELOP WILL AGAIN DIMINISH AFTER SUNSET. OVERNIGHT LOWS AGAIN WILL BE IN THE LOW TO MID 70S. OTHER ADJUSTMENTS TO GUI WERE TO RAISE POPS FOR TODAY. FEEL THAT THE NAM MAY HAVE A BETTER HANDLE WITH THE HIGHER POPS BUT JUST NOT COMFORTABLE GOING AS HIGH BUT DID NOT LIKE THE LOW GFS POPS. RAISED MOS BUT NOT AS HIGH AS THE NAM. LIKEWISE WITH CONVECTION POSSIBLE INTO THE FIRST FEW HOURS OF THE TONIGHT PERIOD...LOWERED SOME SITES JUST A TAD WHERE MOS CAME IN JUST A BIT TOO HIGH. TEMPERATURES FOR TODAY CAME IN DECENT BUT LOWERED A COUPLE OF DEGREES AT SOME SITES LIKELY TO SEE THE GREATEST COVERAGE OF STORMS. /28/ LONG TERM...UPPER RIDGING AMPLIFIES SOMEWHAT THU AND REMAINS POSITIONED OVER THE AREA THROUGH SATURDAY. MODEL DISCREPANCIES CONTINUE REGARDING THE STRENGTH OF HIGH PRESSURE OVER THE REGION. THE GFS SHOWS A SERIES OF WAVES THAT TRACK OVER THE RIDGE THROUGH SATURDAY...RESULTING IN PERIODS OF LIFT THAT MAINTAIN SCATTERED AFTERNOON AND EVENING CONVECTION IN THE FORECAST AREA THROUGH THE LONG TERM WHILE THE EURO IS SHOWING STRONGER RIDGING THAT ALLOWS LITTLE OR NO WAVE ACTIVITY THIS FAR SOUTH. SUNDAY INTO MONDAY GFS/EURO SOLUTIONS MORE IN LINE...BOTH REFLECTING A WWD SHIFT OF THE UPPER RIDGE CENTER WITH BOTH AGREEING THAT SHORTWAVE ACTIVITY WILL PUSH THROUGH THE RIDGE INTO THE FORECAST AREA. WOULD EXPECT AT LEAST ISOLATED DAYTIME AND EVENING CONVECTION IF THE RIDGE WERE TO HOLD STRONG CONSIDERING HIGHER PRECIPITABLE WATER VALUES THAT PERSIST AND HEALTHY CAPE VALUES. GFS POPS WITH ISOLATED TO SCATTERED CONVECTION...ESPECIALLY OVER SRN AND ERN ZONES...LOOK REASONABLE AND WILL BE GENERALLY FOLLOWED THROUGH MONDAY. TEMPERATURES WILL REMAIN ABOVE NORMAL THROUGH THE PERIOD AS THE EFFECTS OF HIGH PRESSURE REMAIN OVER THE REGION. FOLLOWED MEX MOS FOR AFTERNOON HIGHS IN LOW TO MID 90S THROUGH MONDAY. FOR OVERNIGHT LOWS...HAVE FAVORED HIGHER ENSEMBLE MOS SOLUTIONS GENERALLY IN THE MID 70S. MEX MOS LOWS CONTINUE TO LOOK TO COOL. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 95 73 91 73 / 34 32 57 24 MERIDIAN 95 72 91 71 / 41 35 55 32 VICKSBURG 95 73 92 72 / 19 27 53 18 HATTIESBURG 94 74 92 73 / 52 27 56 34 NATCHEZ 92 73 90 72 / 37 22 49 27 GREENVILLE 95 75 92 72 / 18 29 50 16 GREENWOOD 95 74 91 72 / 18 30 53 19 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jun 15, 2:49 PM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 249 PM CDT TUE JUN 15 2010 MSZ018-019-025>066-072>074-162000- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA- WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA- KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS- LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR- FORREST- 249 PM CDT TUE JUN 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING...AND AGAIN WEDNESDAY AFTERNOON AND EARLY EVENING... PARTICULARLY EAST OF THE MISSISSIPPI RIVER. THE STRONGEST STORMS COULD CONTAIN WIND GUSTS TO 60 MPH. THE MOST LIKELY TIME FOR STRONG TO SEVERE STORMS WILL BE THROUGH 7 PM THIS EVENING AND AGAIN BETWEEN 2 PM AND 7 PM WEDNESDAY. THE STORMS WILL MOVE SLOWLY AND WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL...AND POSSIBLY LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. ARZ074-075-LAZ007>009-015-016-023>026-162000- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA- 249 PM CDT TUE JUN 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND EARLY EVENING...AND AGAIN WEDNESDAY AFTERNOON AND EARLY EVENING... BUT MAINLY EAST OF THE MISSISSIPPI RIVER. THE STRONGEST STORMS COULD CONTAIN WIND GUSTS TO 50 MPH. THE MOST LIKELY TIME FOR STRONGER STORMS WILL BE THROUGH 7 PM THIS EVENING AND AGAIN BETWEEN 2 PM AND 7 PM WEDNESDAY. THE STORMS WILL MOVE SLOWLY AND WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL...AND POSSIBLY LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. COHEN
In the hours before
Special weather statement, Jun 15, 2:50 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 250 PM CDT TUE JUN 15 2010 MSZ050-152010- SCOTT MS- 250 PM CDT TUE JUN 15 2010 A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHEAST OF FOREST AT 250 PM CDT...MOVING NORTH AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN EASTERN SCOTT COUNTY SHOULD MONITOR THIS STORM CLOSELY. EEC
Local storm report, Jun 15, 3:01 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
301 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND GST BROOKLYN 31.06N 89.19W
06/15/2010 E45 MPH FORREST MS EMERGENCY MNGR
TREE DOWN ON A TRAILER
0155 PM TSTM WND DMG 3 E FARMHAVEN 32.65N 89.76W
06/15/2010 MADISON MS UTILITY COMPANY
POWERLINES DOWN BETWEEN FARMHAVEN AND OFAHOMA
&&
DLLocal storm report, Jun 15, 3:15 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
315 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG 8 NE CARTHAGE 32.83N 89.44W
06/15/2010 LEAKE MS TRAINED SPOTTER
DAMAGE TO A SHED ROOF, 3 TO 4 LARGE LIMBS DOWN, PEA SIZE
HAIL ON REFORMATION RD
&&
BMKSpecial weather statement, Jun 15, 3:17 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 317 PM CDT TUE JUN 15 2010 MSZ065-066-074-152045- COVINGTON MS-JONES MS-FORREST MS- 317 PM CDT TUE JUN 15 2010 ...STRONG THUNDERSTORMS OVER THE HATTIESBURG AREA... A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED FROM 5 MILES NORTHEAST OF MACEDONIA TO RAWLS SPRINGS AT 317 PM CDT...MOVING NORTH AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NORTHERN FORREST...SOUTHERN JONES AND SOUTHEASTERN COVINGTON COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. COHEN
Local storm report, Jun 15, 3:26 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
326 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG 3 NE MIZE 31.90N 89.52W
06/15/2010 SMITH MS EMERGENCY MNGR
SHED BLOWN DOWN, PUBLIC REPORTED GOLF BALL HAIL ON SMITH
COUNTY RD 35-5
&&
BMKLocal storm report, Jun 15, 3:28 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
328 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 3 NE MIZE 31.90N 89.52W
06/15/2010 E1.75 INCH SMITH MS PUBLIC
REPORTED ON SMITH COUNTY RD 35-5
&&
BMKThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 12:26 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 49 min |
| Jun 15, 1:14 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 61 min |
| Jun 15, 1:30 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 2 hr |
| Jun 15, 1:32 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 58 min |
| Jun 15, 1:40 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Madison, Rankin, Scott | 50 min |
| Jun 15, 2:00 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Webster | 60 min |
| Jun 15, 2:07 PM CDT | Severe Thunderstorm Warning | JAN | Leake | 53 min |
| Jun 15, 2:33 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 57 min |
| Jun 15, 2:39 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 66 min |
| Jun 15, 2:53 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 52 min |
| Jun 15, 2:56 PM CDT | Flash Flood Warning | JAN | Lamar | 2 hr |
| Jun 15, 3:02 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 58 min |
| Jun 15, 3:09 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 51 min |
| Jun 15, 3:24 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jones, Smith | 51 min |
| Jun 15, 3:32 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes | 58 min |
| Jun 15, 3:37 PM CDT | Flash Flood Warning | JAN | Clay, Lowndes | 113 min |
| Jun 15, 3:43 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 62 min |
| Jun 15, 3:48 PM CDT | Severe Thunderstorm Warning | JAN | Jasper | 42 min |
| Jun 15, 4:12 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Jefferson, Lawrence, Lincoln | 63 min |
| Jun 15, 4:13 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 47 min |
| Jun 15, 4:15 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson, Smith | 60 min |
| Jun 15, 4:22 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 23 min |
| Jun 15, 4:25 PM CDT | Flash Flood Warning | JAN | Franklin, Jefferson, Lincoln | 2 hr |
| Jun 15, 4:28 PM CDT | Flash Flood Warning | JAN | Kemper, Lowndes, Noxubee | 2 hr |
| Jun 15, 4:38 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 52 min |
| Jun 15, 4:44 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Kemper, Lauderdale | 32 min |
| Jun 15, 5:39 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 36 min |
| Jun 15, 5:42 PM CDT | Severe Thunderstorm Warning | JAN | Sharkey, Yazoo | 33 min |
| Jun 15, 6:03 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 42 min |
| Jun 15, 6:11 PM CDT | Flash Flood Warning | JAN | Warren | 106 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.